# SDR DHL9972750C

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Corroded
- Location: Bs 348&360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CORROSION ON CIRCUMFERENTIAL WEBS OF 348.2 AND 360 ON SUPPORT WEB AND ANGLE IN BETWEEN CIR RIBS AT APPROXIMATELY STR 20.  REMOVED FASTENERS AND REMOVED CORNER BRACKET SUPPORT AND WEB AT B3 360 PER B727 SRM 51-30-2, REMOVED CORROSION ON CIRCUMFERENTIAL BS 348 BETWEEN STR 19-20 PER SRM 51-10-6, MATERIAL LOSS .003 WITHIN LIMITS PER SRM 53-10-1 FIG 1, ALODINED AND PRIMED PER B727 SRM 51-10-2.  FOUND STRINGER TIE TO BE OUT OF LIMITS STR 20 STA 360.  REMOVED AND REPLACED CIRCUMFERENTIAL WEBS AT STA 348.2 TO 360 PER SRM 51-40-2 & 51-30-2 USING .040 2024T3 6 X 7 ALODINED AND PRIMED PER SRM 51-10-2, INSTALLED BRACKET SUPPORT AND FASTENERS THAT WERE PREVIOUSLY REMOVED PER SRM 51-30-2 N/R 3678.
